# SDR AC2A114171

- Difficulty date: January 27, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 4,965 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS SCUFFING AND CRACKED
